Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for plantar fasciitis

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 11369 Questions

default
Posted on Tue, 7 Mar 2017 in Bones, Muscles and Joints
Question: I am thinking plantar fasciitis is kicking in after years of original onset. Now it seems the top of my foot is slightly puffy, no warmth felt. Any ideas?
doctor
Answered by Dr. Praveen Tayal 23 minutes later
Brief Answer:
Can be due to arthritis.

Detailed Answer:
Hello,
Thanks for posting your query.
Puffy appearance of the top of the foot may not be related to plantar fascitis. it can be due to arthritis or standing on your feet for a long duration. Give your feet some rest and keep these elevated on pillows while resting. Taking mild pain killers will also help.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Plantar fasciitis

doctor1 MD

Hi Doc! I amm 33 yrs old and have been masturbating for about 15 yrs. My muscles, veins and nerves are very week. I am also suffering from planter fasciitis. After ejaculation I feel very weak and numbness in body parts which spreads when i keep sitting or lying in one position. Please help

doctor1 MD

Can bupropion HCL xl be the cause of my having plantar fascitis or neuropathy? I have taken bupropion HCl xl 300 mg for app. 5 to 6 years. I am 58 yrs old. I have had plantar fascitis for 4 or more years and have had surgery on my right foot. I started taking bupropion because I had to force myself to go to work and I ask the Dr. to for an antidepressant the would not make me gain weight. I am now retired and my feet have gotten worse not better. What major withdrawal symptoms can I expect if i decide to quit taking buproprion? Once you have neuopathy can you reverse it if it is cause by a drug?

doctor1 MD

I have acute heal pains which developed while sleeping and continue now during the morning when I walkCould it be from a Morton neuroma ? Why can I not have an answer immediately? Tomorrow I can go to visit my doctor at XXXXXXX XXXX where I am a...

doctor1 MD

Hi there, I'm on my feet standing for my job. Last night as I was walking at work, I felt a sharp pain in my heel almost as if a ligament in my heel snapped. Can I still work?

doctor1 MD

I have had reoccurring heel pain , first in the right, now I'm experiencing it in the left. Have seen a chiropractor who helped by relieving some of the pain, but it took a couple of months. A co-worker mentioned " aphasia (sp?). That only...

doctor1 MD

I have sort of a rubber band type feeling around my right ankle, not all the way around, very localized in the achilles area. No pain, swelling or discoloration, just a very annoying sensation. Only when walking or putting pressure on the toe area, and only when walking barefoot or in sandals. Don't feel the sensation in a supportive tennis shoe. I was diagnosed a few years back with a Morton's neuroma. Could this cause a numbness or rubber band type sensation in the back of the heel? I suspect also that I have plantar fascitis but not so severe that I've ever been diagnosed with it. Thanks for your thoughts. Age 50, 5 feet tall, 150 lbs. No medical history of importance.

doctor1 MD

My son had just gotton over cellulitis in his foot,but was still taken his course of antibiotics.Yesterday,he went to stand up and had the worst pain around the heel of foot and ankle area...would that be associated with that?...or possibly plantar fascitis (sure i spelled that wrong).